MathSciNet Relay Station
MathSciNet bibliographic data
MR2545250 20F67 (20E06 57M07)
Papasoglu, Panos; Swenson, Eric Boundaries and JSJ decompositions of CAT(0)-groups. Geom. Funct. Anal. 19 (2009), no. 2, 559–590.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement